# SDR USAA2013081400002

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 39,486 hours, 22,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CABIN ROW 10C RED FLOOR/LOW LEVEL LIGHTING FOR EMERGENCY EXIT COVER MISSING.  MX REPLACED MISSING COVER IAW MPPM 54-01-10.
